# SDR CA050307002

- Difficulty date: February 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447452
- Part serial: B36008
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED INCREASE IN TORQUE AND FAILED TO RESPOND TO THROTTLE INPUT.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A FRACTURED FUEL CONTROL COUPLING SHAFT.
